MathSciNet Relay Station
MathSciNet bibliographic data
MR2010396 (2004i:60148) 60K35 (60J60)
Benaïm, Michel; Raimond, Olivier Self-interacting diffusions. II. Convergence in law. Ann. Inst. H. Poincaré Probab. Statist. 39 (2003), no. 6, 1043–1055.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement